What causes prolonged menstruation after taking Gynaset?

default
Posted on Fri, 5 Jun 2015 in Menstruation and Miscarriage
Question: I have irregular periods due to pcod.I used to take gynacet if I missed the menstruation. From 4 months I stopped , am getting periods but it is bleeding up to 2 weeks.amount of bleeding is less compare to before. Please suggest what to do
doctor
Answered by Dr. Soumya 1 hour later
Brief Answer:
Few details please

Detailed Answer:
Hi,

Please give me following details which will help me to answer your question in detail:

1. Please list the dates of past Mendes in one year if you have kept a track of dates.

2. Are you overweight? Please tell me your height and weight.

3. Have you put on weight recently ?

4. Do you have stressful job, education or career ?

5. Please attach ultrasound scan copies and blood test report if you have done it earlier.

Let me know if you need any more help.

Regards,

Dr. Soumya
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Soumya 47 minutes later
1.I did not keep track of one year .But 3 months they are as below
march 15 - lasted for 2 weeks with less bleeding
april 1 - lasted for 2 weeks with less bleeding
april 30 - lasted for 2 weeks with less bleeding
2. i am 5 feet 4 inches height and 69 kgs weight
3. No this is my weight from past one year slight variations
4.Very stressful job. sometimes i skip dinner or eat very late. i continously sit for long hours
5.Did not have taken ultra sound in past one year
6. I carry laptop everyday. Sometimes if travel standing long time with laptop on back i am getting nipple discharge yellow color but not thick as pus. Previously also i got nipple discharge only right breast one or two times when i missed my periods .

doctor
Answered by Dr. Soumya 19 minutes later
Brief Answer:
Please get serum prolactin and thyroid hormones tested

Detailed Answer:
Hi,

You seem to be having this problem due to hormonal imbalance.

I suggest you follow the advice I am giving below:

1) Get serum prolactin and TSH levels tested.

2) High prolactin hormone could be a reason for nipple discharge and TSH hormone variations could be causing the excessive prolonged bleeding after cycles.

3) Also get a transvaginal ultrasound scan ( TVS) done to check if there problem in your uterus like polyp or fibroid.

4) If any of above results come abnormal, they can be treated. These are important and please get them done.

5) Meanwhile request your doctor to prescribe Tablet Pause MF 500 mg 3 times a day for 3 days which will help in reducing the bleeding to a great extent. This tablet should give you relief as of now.

6) Please reduce the stress levels as stress is associated with increased irregular bleeding patterns. Try to do some modification in work place to reduce your stress.

Regards,
Dr. Soumya
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 2992 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Lab Tests ,  
Medical Topics ,  

Recent questions on  Irregular periods

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last...

doctor1 MD

Hi doctor. I have started getting irregular periods . Basically had a baby 8 months ago and i am not breastfeeding . Cycle was normal 28 day for 2...

doctor1 MD

I have diabetes cholesterol and digestive problems my ovaries are bulky and I get it irregular periods . I am unmarried. the main health issue is...

doctor1 MD

I am really worried for I have been spotting since Oct.31, 2012. I am 20 years old who have irregular menstrual cycle. I had my last menstruation...

doctor1 MD

Hi I was taking contraceptive pills for 2 years and I stoped it in march. Since then I got very irregular periods. Days between my last 2 periods...

doctor1 MD

Hi, I am a 31 year old female with three children. My youngest is 21 months. Over the past 9 months or so I have had very irregular menstration. My...

doctor1 MD

Hi, Im a 33yr old Indian woman, recently married. My husband and I decided on birth control pills instead of condoms so i went on the pill a month...

Get personalised answers from verified doctor in minutes across 80+ specialties

193 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2